# SDR SWAA2019010728186

- Difficulty date: December 24, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 48,562 hours, 28,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL LOWER COMPOSITE BULKHEAD CRACKED AT BS 663, LBL 33.  REPAIRED BULKHEAD IAW SRM.
